Minimal satisfaction classes with an application to rigid models of Peano arithmetic

Notre Dame Journal of Formal Logic 32 (3):392-398 (1991)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,873

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On certain types and models for arithmetic.Andreas Blass - 1974 - Journal of Symbolic Logic 39 (1):151-162.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
A certain class of models of peano arithmetic.Roman Kossak - 1983 - Journal of Symbolic Logic 48 (2):311-320.
Models without indiscernibles.Fred G. Abramson & Leo A. Harrington - 1978 - Journal of Symbolic Logic 43 (3):572-600.
Infinite substructure lattices of models of Peano Arithmetic.James H. Schmerl - 2010 - Journal of Symbolic Logic 75 (4):1366-1382.
Elementary Cuts in Saturated Models of Peano Arithmetic.James H. Schmerl - 2012 - Notre Dame Journal of Formal Logic 53 (1):1-13.
Regularity in models of arithmetic.George Mills & Jeff Paris - 1984 - Journal of Symbolic Logic 49 (1):272-280.
On the complexity of models of arithmetic.Kenneth McAloon - 1982 - Journal of Symbolic Logic 47 (2):403-415.

Analytics

Added to PP
2010-08-24

Downloads
16 (#930,342)

6 months
3 (#1,037,180)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Roman Kossak
City University of New York

Citations of this work

Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.
Full Satisfaction Classes, Definability, and Automorphisms.Bartosz Wcisło - 2022 - Notre Dame Journal of Formal Logic 63 (2):143-163.
Four Problems Concerning Recursively Saturated Models of Arithmetic.Roman Kossak - 1995 - Notre Dame Journal of Formal Logic 36 (4):519-530.
Undefinability of truth and nonstandard models.Roman Kossak - 2004 - Annals of Pure and Applied Logic 126 (1-3):115-123.

View all 7 citations / Add more citations

References found in this work

No references found.

Add more references